# SDR AALA202104219010

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 21,146 hours, 5,777 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Hose
- Condition: Blown
- Location: Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 PACK FLOW FLUCTUATES FROM LO POSITION TO ALMOST 1/2 OPEN THE NBACK. THE CABIN PRESSURE SURGES ALONG WITH IT. FLIGHT DECK TEMP DOESN'T GET VERY COLD EVEN THOUGH TEMP SELECTED FULL COLD ALL FLIGHT. WE DID TRY A WARMER TEMP FOR A WHILE BUT NO HELP. TEMPS ON BLEED PAGE NORMAL. FOUND ANTI-ICING HOSE ON RIGHT ACM BLOWN & LEAKING HOT AIR ON ACM. REPLACED ANTI-ICING HOSE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-52-21.
